# SDR DLM11011415

- Difficulty date: August 26, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N810DE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- Aircraft time: 36,646 hours, 4,869 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: ACA31451
- Condition: Missing
- Location: External
- Stage of operation: IN
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

FOUND BY MTC EXTERNAL ELECTRICAL CONNECTION DOOR MISSING - REPLACED SAME
